# SDR GTIA020659

- Difficulty date: May 11, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MLG UNSAFE LIGHT ILLUMINATED ON RETRACT, EXTINGUISHED ON CLIMB-OUT.  AFTER TROUBLESHOOTING FOUND MAIN GEAR DOOR LATCH MECH.  NO PROPERLY ADJUSTED.  INSTALLED SHIM AND ADJUSTED MAIN GEAR DOOR LATCH MECH.  (M)
